# SDR AMTA200301322

- Difficulty date: October 26, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT OUT AT ROW 21-23 AND 26.  RESECURED WIRE FOR EGRESS LIGHTS AT SEAT 21-23 AND 26.  OPS CHECK GOOD.  (M)
